Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Reducible Yang-Mills connections on Kähler surfaces and moment maps


Author: Kai-Cheong Mong
Journal: Proc. Amer. Math. Soc. 117 (1993), 221-226
MSC: Primary 58D27; Secondary 32G13, 53C07
DOI: https://doi.org/10.1090/S0002-9939-1993-1110550-7
MathSciNet review: 1110550
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We determine the second-order approximation of the anti-self-duality equation around a reducible Yang-Mills connection on a compact $ 1$-connected Kähler surface.


References [Enhancements On Off] (What's this?)

  • [AB] M. F. Atiyah and R. Bott, The Yang-Mills equations over Riemann surfaces, Philos. Trans. Roy. Soc. London Ser. A 308 (1983), no. 1505, 523–615. MR 702806, https://doi.org/10.1098/rsta.1983.0017
  • [D] S. K. Donaldson, Connections, cohomology and the intersection forms of 4-manifolds, J. Differential Geom. 24 (1986), no. 3, 275–341. MR 868974
  • [K] Shoshichi Kobayashi, Differential geometry of complex vector bundles, Publications of the Mathematical Society of Japan, vol. 15, Princeton University Press, Princeton, NJ; Princeton University Press, Princeton, NJ, 1987. Kanô Memorial Lectures, 5. MR 909698
  • [L] H. Blaine Lawson Jr., The theory of gauge fields in four dimensions, CBMS Regional Conference Series in Mathematics, vol. 58, Published for the Conference Board of the Mathematical Sciences, Washington, DC; by the American Mathematical Society, Providence, RI, 1985. MR 799712
  • [M] K. C. Mong, Polynomial invariants for $ 4$-manifolds of type $ (1,\,n)$ and a calculation for $ {S^2} \times {S^2}$, Quart. J. Math. Oxford (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58D27, 32G13, 53C07

Retrieve articles in all journals with MSC: 58D27, 32G13, 53C07


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1110550-7
Article copyright: © Copyright 1993 American Mathematical Society